# SDR NACA2023040200001

- Difficulty date: April 2, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,330 hours, 19,607 cycles
- Engine: Ge CF680C2B6
- Engine time: 102 hours, 41 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MDSD DURING START ENGINE #1 IGNITER 2 FAILED, NO LIGHT OFF. ENGAGED IGNITER 1 AND ENGINE STARTED NORMALLY. DEFERRED PER MEL 74-00-01B ON 4/2/23 @ 1841
